MAUDE Adverse Event Report: CARDINAL HEALTH DOBHFF 8FR;43IN W/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH DOBHFF 8FR;43IN W/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710859
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: when the nurses inserted the feeding tube, they were unable to remove the guidewire.
 
Additional Manufacturer Narrative
One decontaminated dobboff 8fr with stylet within its original packaging was received for evaluation.The sample was visually checked according to product specifications.The condition reported was not able to be duplicated or confirmed as the hydromer was activated and the stylet was withdrawn without any issues.During the investigation, a thorough review of the manufacturing process was conducted.In general, all process and controls were found properly followed, including sub-assemblies, finished product assembly and packaging.There were no abnormal conditions found that could trigger the reported condition.The condition can be caused by not activating the hydromer making it difficult to remove the stylet from the feeding tube.The most likely root cause is indicative of a failure of the hydromer to activate during use making it difficult to remove the stylet from the feeding tube.The ifu instructions for the insertion of the feed tube and extraction of the stylet recommend using a syringe, to inject approximately 10 cc of water into the tube to activate the hydromer coating.A corrective/preventative action plan is not required since the reported condition has not been identified as manufacturing related.The current process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
DOBHFF 8FR;43IN W/STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12837307
Report Number9612030-2021-03095
Device Sequence Number19942206
Product Code KNT
UDI-Device Identifier10884521518766
UDI-Public10884521518766
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884710859
Device Catalogue Number8884710859
Device Lot Number62718864X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown